Hostname: page-component-797576ffbb-k7d4m Total loading time: 0 Render date: 2023-12-05T23:30:46.117Z Has data issue: false Feature Flags: { "corePageComponentGetUserInfoFromSharedSession": true, "coreDisableEcommerce": false, "useRatesEcommerce": true } hasContentIssue false

On the intersection of closed unbounded sets

Published online by Cambridge University Press:  12 March 2014

U. Abraham
Department of Mathematics, Ben Gurion University of the Negev, Beer Sheva, Israel
S. Shelah
Institute of Mathematics, The Hebrew University, Jerusalem, Israel


Forcing extensions yield models of ZFC in which a long sequence of club subsets of ω1, has the following property: every subsequence of size ℵ1, has a finite intersection.

Research Article
Copyright © Association for Symbolic Logic 1986

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)



[1]Abraham, U., On forcing without the continuum hypothesis, this Journal, vol. 48 (1983), pp. 658661.Google Scholar
[2]Baumgartner, J. E., Applications of the proper forcing axiom, Handbook of set-theoretic topology (Kunen, K. and Vaughan, J. E., editors), North-Holland, Amsterdam, 1984, pp. 913959.Google Scholar
[3]Baumgartner, J. E.. Hajnal, A. and Máté, A., Weak saturation properties of ideals, Infinite and finite sets (Colloquium, Keszthely, 1973, dedicated to Paul Erdös on his sixtieth birthday), Vol. I, Colloquia Mathematica Societatis János Bolyai, no. 10, North-Holland, Amsterdam, 1975, pp. 137158.Google Scholar
[4]Ostaszewski, A. J., On countably compact, perfectly normal spaces, Journal of the London Mathematical Society, ser. 2, vol. 14 (1976), pp. 505516.Google Scholar